# SDR SWAA2016051051681

- Difficulty date: April 14, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,590 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: 6939658
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
